A 41-year-old member asked:
Do side effects of inderal (propranolol) persist even after you stop the medication - such as short term memory loss?
1 doctor answer • 1 doctor weighed in
Neurology 53 years experience
Memory loss: Inderal (propranolol) is a beta-blocker with many side effect problems. The symptoms such as memory loss, fatique, depression should improve within a week or two after stopping the drug. If not, see your doctor, as other problems may have occurred.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.